Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: side effects Allen F.

Posted by Kristi on November 5, 2001, at 20:57:17

In reply to Re: side effects, posted by Allen F. on November 5, 2001, at 16:00:05

Allen,
In my experience and opinion..... prozac is the BEST way to get off of effexor. If you want to start taking prozac anyway, it would be the best time to get off of effexor when your making the transition. It totally helped me... and lots of people on this board, with the withdrawal effects some experience. Good luck,
Kristi


> I started taking Effexor two months ago and have had some strange effects since then, even after the Phy. cut the dosage from 150mg to 75mg per day.
>
> I feel like I am not here, cognitively slower, confusion, abnormal vision, ringing in my ears (this is really getting to me), vertigo, impaired motor skills, loss of taste, and lack of feeling in my face. I have also been feeling increased sadness and this confuses me since Effexor was an antidpressant.
>
> I was on Prozac for several years but the Doc. changed it to Effexor. I have read that Prozac can help with the side effects of Effexor, any truth to that?
>
> Help ... my Doc. says the side-effects are not related to the drug, but I think they are, and I am going nuts. I also want to get off Effexor but I am nurvous given what I have read in the Posting.


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Kristi thread:13781
URL: http://www.dr-bob.org/babble/20011104/msgs/83298.html